# SDR SIMA2018053029003

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 41,088 hours, 36,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICU PANEL CABIN AND CABIN EMERGENCY LIGHTS WERE BURNED OUT.  R & R THE CABIN AND CABIN EMERGENCY LIGHTS IAW AMM 20-13-04.
